# SDR AWXA200500318

- Difficulty date: March 7, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 17,241 hours, 6,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-5 CHECK WHILE PERFORMING OPERATIONAL CHECK OF OVERWING SLIDE ARMED LIGHTS, FOUND THE RT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED PROXIMITY SWITCH (5WN2) IAW AMM 52-73-11-04, OPERATIONAL CHECK WAS GOOD.
